MathSciNet Relay Station
MathSciNet bibliographic data
MR982372 65N30 (35K55 35K65 65N15)
Nochetto, Ricardo H. A stable extrapolation method for multidimensional degenerate parabolic problems. Math. Comp. 53 (1989), no. 188, 455–470.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement